Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscle and bone pain
Mar 23, 2009

dear doctor, thank you for answering this question. I am on treatment: morning telzir/norvir, emtriva and viread. Evening: telzir/norvir. Also I take coversyl for my blood pressure. But since 6 months I have terrible pains in the morning. My muscles and bones pains so much I have problems to get out of the bed. Is this a side-effect of the medication? On a duch website I found that telzir can provoke this effect. I would be grateful for an answer because I am very worried about this.

Thank you very much

Response from Dr. Henry

You need to have a through clinical evaluation to assess more precisely whether bones, muscles, or joints are the site of the pain. Labs and sometime X-ray evaluation may also be needed. Fosamprenavir rarely causes bone/muscle pain (also true of the other meds you are taking)at rate of < 1% in my experience. Many non-drug and non-HIV related problems can contribute or cause the pain you describe which is why you need a full assessment. KH



Previous
side effects of kaletra and combivir
Next
Why is there a CD4 Gold Standard Universally Assumed?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement